# SDR 3EJA2025082200004

- Difficulty date: August 14, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N833JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605107
- Aircraft time: 10,423 hours, 7,758 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 60112057
- Condition: Failed
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER FLAPS CAME UP, POINTER INDICATED UP BUT THE AIRCRAFT WAS STILL SPEED LIMITED TO 200 KNOTS ON SPEED TAPE. CYCLING THE FLAPS DID NOT CLEAR THE ISSUE AND PROBLEM STILL REMAINS AFTER RETURNING TO FIELD. HYD PRESS DID GO OUT AS NORMAL.
